MAUDE Adverse Event Report: K2M, INC. THREADED ROD REDUCER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. THREADED ROD REDUCER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 7012-90095
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tips of two mojave pl drivers sheered off intra-operatively.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the first driver.
 
Additional Manufacturer Narrative
The device has been received and fields d4 and d9/h3 have been updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was initially reported that the tips of two mojave drivers sheered off intra-operatively.However, upon receipt of the devices they were actually everest rod reducers.Section d has been updated to reflect the correct device information.Inspection of the device and additional review of the events indicates this incident to be non-reportable.The event caused no serious deterioration in the state of health of a patient or user.Review of product and complaint history indicates that no prior similar incidents have led to a serious deterioration in the past, nor is a recurrence of this incident likely to lead to a serious deterioration in the future.
 
Event or Problem Description
It was initially reported that the tips of two mojave drivers sheered off intra-operatively.However, upon receipt of the devices they were actually everest rod reducers.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the first driver.

Brand Name
THREADED ROD REDUCER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14523020
Report Number3004774118-2022-00211
Device Sequence Number12047315
Product Code LXH
UDI-Device Identifier10888857391697
UDI-Public10888857391697
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K163364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7012-90095
Device Catalogue Number2901-90011
Device Lot NumberDBWJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer05/31/2022
08/01/2022
Initial Report FDA Received Date05/27/2022
Supplement Report FDA Received Date06/27/2022
08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown